I understand where u are coming from, I had a full hystrectomy 2 years ago and have not felt well since. I am on the vivelle patch .50 as I tried higher doses and it was giving me weird symptoms. I am always tired yet cant sleep, my hair also fell out but has grown back in. I am anxious, nervous and I am also on anti depressants which I was on before. I have not felt right since this whole thing. If u need to talk u can email me back.
You should report these symptoms to your dr. He can and will help you, much of what you describe could behormone related. there is also a condition of post surgery stress/depression that some people get. Please phone him I know its a hard call to make but you really should. Most women complain of gaining weight. Im worried about you loosing , loosing is not promoting healing. hugs, Cherie
Thank you Gia
I'm also on vivelle patch .50 but will have to switch to estradiol pills. My insurance isn't covering the patch and it's too expensive for me to do it on my own. My doctor is very concerned as he feels that patch is the best and safest treatment but what can I do. I just can't afford it.
Hopefully mine will grow back in too. I'm just having so many strange issues now with that and my digestive system and still having discharge after 5 solid weeks. When will this stop? :(
I have my 6 week followup next Wednesday, 8/26. I'm trying to not call him and bug him, I did that a lot in the first 3 weeks, everything was so scary and painful and being alone throughout the recovery I was afraid I was doing things that would mess me up inside. I know I took some chances but I didn't have a choice. There's nobody to help me.
Even yesterday, I had to go somewhere for a seminar on employment (which I missed - no parking) and by the time I was on my way home I was having shooting pains in my abdomen, like when I used to get them before a period where I would imagine my ovaries would be. My incision was killing me and I was even MORE swollen above the incision. All of that for what may have been 45 minutes of driving around round trip.
I have no idea what I'm going to do to go back to work if that ride took that much out of me. Disability hasn't even kicked in yet - they just mailed out the first check today and it's not as much as it should've been. Everything is falling apart.
Maybe my doctor can prescribe something to help with the anxiety. I don't want to gain weight, I just want to not feel worthless and damaged anymore.
thank you for your response...
If you ask for anti-anxiety meds thats fine, short term,they are helpful, but dont let it become your crutch, We need to fugure out why this is happening. Its my guess its a combo of anxiety, mild depression from the surgery(that is common) and hormone related( big time common) those three combined is a lot to deal with. Know you are not alone and I will do the very most and best I can to help you.
It sounds like going back to work right now may not work out If I was you Id try it for one day to see if it may make you feel better to be back to a normal routine. If you have great physical pain.bleeding your gonna have to ask for a formal leave of abcense. Does your work have policy on this?
Remember health comes first do not push yoourself too hard.
Wow. Sounds like you are going through what I did. I hope you were able to find out some information through your doctor.
If you need a second opinion from a menopause specialist, you can find one at menopause *******. The doctors are listed by city/state. Good information is also through some books called "My Hormones, My Body, My Choices" and "Menopause" by Dr. Holly Thacker.
I had my hysterectomy in May of '08 and lost 40 pounds. I found out after 7 months and 5 hospitalizations that my digestive tract was extremely slow. It explained the nausea. Try to keep up on the fluids. I tried to drink one vitamin water a day as that was all I could do. My doctor said most of the symtoms worsed when I would get dehydrated.
The hormone patch also did not work for me as it would lose strength before the week was out, so I was put on the vaginal ring (.1). This one you change every 3 months. So far things have been better and I have gained most of the weight back.
I also had a lot of chest pains and breathing difficulties afterwards. The doctor who did the surgery wanted me on Paxil, but the menopause specialist did not agree with that one. I was put on a low dose(20 milligrams) of Celexa which I am down to 10 milligrams after only 9 months.
I hope your doing some better, how are you? be honset you can tell me anything, if its too personal do know you welcomed to private message me any time.
Id advise you to avoid all caffine at this point..also make sure to get up at the same time every day...try to develop a routine make sure you shower and get dressed every day even if you have no plans to leave the house.
like above poster indicated its hard to impossible to get different drs to agree w each other..listen to your instincts,,,perhaps its time to try some talk therapy..although I do tend to think your issues are hormonal,,,those hormones are very difficult for many to get back on tract even with all the options available,,Her in MI we have nurse practioners that specialise in hrt for post surgical patients,,,would be worth seeing someone similar..and as far as xanax or anything similar,,its apples and oranges yes you can take both.
I hope your doing better. curious do you smoke? Ive notice women who do have more issues w panic attacks,,,,there is no study Im aware of to indicte this just a personal observation.